| Model Number |
ALLURA XPER FD20 OR TABLE |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/30/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that the system was unable to boot into windows and the application.The device was not in clinical use at the time of reported event.No harm was reported to philips.Philips has started an investigation of this complaint.
Additional Manufacturer Narrative
Philips has investigated this complaint.The philips field service engineer (fse) visited onsite and found that host pc hard disk was defective due to faulty disk.To resolve the issue, fse replaced the host pc hard disk.After which, the system was returned to use in good working condition.The codes were updated based on the investigation outcome.